# SDR MWEA010440

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 3 HAS AREAS OF MODERATE CORROSION ON TOP SIDE FROM STATION 237 TO 260.  BLENDED CORROSION, REMOVED SEAT TRACK SECTION, DRILLED AND INSTALLED NEW SEAT TRACK SECTION.
